# SDR 97ZZZX4175

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING ITEMS WERE LEVEL 2 CORROSION FINDINGS DURING INDOC. INSPECTION.  CORROSION STR 22L STA 294 - REPAIRED PER SRM ON AERO CORP NR 5017.  REF:  OPERATOR CONTROL NR GAIA 97-43, AND 97ZZZX4176 AND 97ZZZX4177.
